# SDR ABXA9800531

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 5655445
- Condition: Cracked
- Location: Ws 603.75-610
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD LEADING EDGE FWD TAI SUPPORT BRACKET BETWEEN STATION XFS 603.75 AND 610 IS CRACKED IN TWO PLACES.  REPAIRED IAW DC8 SRM 51-1-8 AND 51-1-20D.
